Cookies?
Library Header Image
LSE Research Online LSE Library Services

Rational and integral k-regular matrices

Appa, Gautam and Kotnyek, Balázs (2004) Rational and integral k-regular matrices. Discrete Mathematics, 275 (1-3). pp. 1-15. ISSN 0012-365X

Full text not available from this repository.
Identification Number: 10.1016/S0012-365X(03)00095-5
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2003 Elsevier B.V.
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Management
Date Deposited: 08 Sep 2008 13:14
Last Modified: 06 Jun 2012 17:16
URI: http://eprints.lse.ac.uk/id/eprint/17204

Actions (login required)

View Item View Item